# SDR UHLA2015031100154

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,582 hours, 17,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN EICAS WARNING PRESENTED.  STATUS PAGE REFLECTS 2L DOOR OPEN. NO LOSS OF CABIN PRESSURE, IAW ARH, CHECKED DOOR.  DOOR LOCK INDICATORS NORMAL, GREEN.  MESSAGE EXTINGUISHED, DOOR CLOSED INDICATION ON MFD AFTER LANDING.  VERIFIED ADJUSTMENTS OF THE AFT PASSENGER DOOR WARNING SENSORS IAW AMM 52-72-21. SENSORS WITHIN LIMITS, OPS CHECKED GOOD.
